Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 126, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Nov 10, 2012, 8:47 PM CST for Marshall County, Nemaha County, Kansas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 10, 2012, 8:47 PM CST (02:47 UTC)
- Expired
- Nov 10, 2012, 9:30 PM CST
- In force
- 43 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Marshall County, KS, Nemaha County, KS
The radar
The Topeka radar (KTWX), 90 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 10, 3:36 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 245 J/kg
- Mixed-layer CIN
- -250 J/kg
- Mixed-layer LCL
- 1233 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 313 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
757
WUUS53 KTOP 110247
SVRTOP
KSC117-131-110330-
/O.NEW.KTOP.SV.W.0126.121111T0247Z-121111T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
847 PM CST SAT NOV 10 2012
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARSHALL COUNTY IN NORTHEAST KANSAS...
NORTHERN NEMAHA COUNTY IN NORTHEAST KANSAS...
* UNTIL 930 PM CST
* AT 844 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
BLUE RAPIDS...AND MOVING NORTHEAST AT 70 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
SENECA...SABETHA...FRANKFORT...VERMILLION...BEATTIE...CENTRALIA...
AXTELL...BAILEYVILLE...ONEIDA AND BERN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4000 9579 3984 9579 3956 9649 3957 9669
3966 9675 4001 9627
TIME...MOT...LOC 0247Z 228DEG 59KT 3962 9660
HAIL...0.75IN
WIND...70 MPH
$$2 follow-up statements
787
WWUS53 KTOP 110306
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
906 PM CST SAT NOV 10 2012
KSC117-131-110330-
/O.CON.KTOP.SV.W.0126.000000T0000Z-121111T0330Z/
NEMAHA KS-MARSHALL KS-
906 PM CST SAT NOV 10 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MARSHALL AND NORTHERN NEMAHA COUNTIES UNTIL 930 PM CST...
AT 905 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR AXTELL...AND
MOVING NORTHEAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
BROKEN.
LOCATIONS IMPACTED INCLUDE...
SENECA...SABETHA...CENTRALIA...AXTELL...BAILEYVILLE...ONEIDA AND
BERN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3958 9646 3974 9664 4001 9627 4000 9579
3984 9579
TIME...MOT...LOC 0306Z 229DEG 59KT 3985 9631
HAIL...<.75IN
WIND...60 MPH
$$247
WWUS53 KTOP 110322
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
922 PM CST SAT NOV 10 2012
KSC117-131-110332-
/O.EXP.KTOP.SV.W.0126.000000T0000Z-121111T0330Z/
NEMAHA KS-MARSHALL KS-
922 PM CST SAT NOV 10 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARSHALL AND NORTHERN
NEMAHA COUNTIES WILL EXPIRE AT 930 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3958 9646 3974 9664 4001 9627 4000 9579
3984 9579
TIME...MOT...LOC 0322Z 229DEG 59KT 4002 9605
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 10, 5:46 PM CST, 3 hours 1 minute earlier.
Area forecast discussion, Nov 10, 5:46 PM CST, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 546 PM CST SAT NOV 10 2012 ...UPDATE TO AVIATION... .DISCUSSION... SHORT TERM (TONIGHT THROUGH SUNDAY)... MAIN FOCUS FOR THE SHORT TERM IS ON THE APPROACHING LOW PRESSURE SYSTEM AND ITS IMPACTS ON TEMPERATURES...WINDS...AND THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS. THE UPPER LEVEL TROUGH CONTINUED TO DEEPEN ACROSS THE ROCKY MOUNTAINS THIS AFTERNOON AS A BROAD RIDGE STRETCHED ACROSS THE EASTERN U.S. AS OF 22Z...THE SURFACE LOW WAS OVER FAR EASTERN COLORADO...AND WILL TRACK NORTHEASTWARD INTO NORTHWEST KANSAS AND SOUTHWEST NEBRASKA LATE THIS AFTERNOON INTO THIS EVENING. WHILE LOW- AND MID-LEVEL CLOUDS STEADILY STREAMED INTO THE CWA WITH A FEW SCATTERED ELEVATED SHOWERS THROUGH THE AFTERNOON...SKIES WERE CLEAR ACROSS THE WESTERN HALF OF THE STATE FOR MUCH OF THE DAY UNTIL MID AFTERNOON WHEN A FEW SHOWERS HAVE ALREADY BEGUN TO POP UP AHEAD OF THE BOUNDARY. THIS FRONT WILL SLOWLY TRACK EASTWARD INTO KANSAS LATE THIS AFTERNOON BEFORE PICKING UP ITS PACE A BIT AS IT GETS PUSHED ALONG BY THE UPPER TROUGH WITH THE UPPER LOW SPINNING TOWARD THE NORTHERN PLAINS. BEST INSTABILITY LATE THIS AFTERNOON INTO THIS EVENING WILL BE FOCUSED GENERALLY ALONG AND EAST OF A DODGE CITY TO PHILLIPSBURG LINE...WHICH IS ROUGHLY WHERE THE DRYLINE HAS SET UP. A FEW CELLS HAVE ALREADY STARTED TO DEVELOP NEAR LA CROSSE KANSAS THIS AFTERNOON. THUNDERSTORMS THAT DEVELOP INITIALLY ALONG THIS DRYLINE WILL LIKELY BE MORE IN THE FORM OF DISCRETE CELLS BEFORE CONGEALING MORE INTO A LINEAR STRUCTURE AS IT MOVES INTO NORTH CENTRAL AND CENTRAL KANSAS. THE BEST AREA OF INSTABILITY SHOULD SEE CAPE VALUES OF 800-1200J/KG...WITH A GREAT DEAL OF UNIDIRECTIONAL SHEAR EXPECTED AS 0-6KM BULK SHEAR BECOMES UPWARDS OF AROUND 50 KTS. ONE LIMITING FACTOR IS THE AMOUNT OF AVAILABLE MOISTURE...BUT ANY STORMS THAT DEVELOP INTO CENTRAL KANSAS COULD HAVE THE CAPABILITY OF PRODUCING DAMAGING WINDS UP TO 60 MPH...AND LARGE HAIL UP TO THE SIZE OF QUARTERS. SHORT-TERM MODELS SHOW THE COLD FRONT ENTERING INTO NORTH CENTRAL KANSAS BETWEEN 01Z-03Z...WITH A MORE LINEAR STRUCTURE IN THE THUNDERSTORMS AS IT MOVES INTO THE FORECAST AREA. ONCE THE ACTIVITY TRANSITIONS TO A LINE OF THUNDERSTORMS...THE MAIN SEVERE THREAT WILL DAMAGING WINDS. THIS ACTIVITY SHOULD WEAKEN IN SEVERITY AFTER MIDNIGHT AS INSTABILITY STEADILY WEAKENS. MODELS SHOW OVERNIGHT INTO SUNDAY MORNING AN AREA OF STRATIFORM SHOWERS DEVELOPING BEHIND THE FRONT...WITH ALL PRECIPITATION EXITING FROM WEST TO EAST SUNDAY MORNING INTO EARLY AFTERNOON. AS COLD AIR FUNNELS IN BEHIND THIS SYSTEM OVERNIGHT...THE PRECIPITATION SHOULD END BEFORE IT CAN TRANSITION OVER TO SNOW. HOWEVER...CANNOT RULE OUT A FEW FLAKES MIXING IN WITH THE LINGERING SHOWERS. AS FOR TEMPERATURES...WE WILL START TO SEE THE LARGE GRADIENT IN TEMPERATURES OVERNIGHT AS THE COLD FRONT STARTS TO SWEEP INTO THE AREA. LOWS TONIGHT LOOK TO ONLY DROP INTO THE MID 50S OVER EAST CENTRAL KANSAS WHILE COOLING DOWN INTO THE LOWER 30S OVER NORTH CENTRAL KANSAS. THE SUNDAY HIGHS WON'T BE MUCH MORE THAN A COUPLE OF DEGREES DIFFERENT FROM TONIGHTS LOWS AS THE COLD FRONT EXITS EAST OF THE REGION SUNDAY MORNING. AS A RESULT...THERE WILL BE A NON-DIURNAL TREND FOR SUNDAY TEMPERATURES. WINDS AHEAD OF THE FRONT LATE THIS AFTERNOON THROUGH THIS EVENING WILL REMAIN VERY GUSTY OUT OF THE SOUTH...WITH A WIND ADVISORY REMAINING IN EFFECT FOR THE ENTIRE FORECAST AREA THROUGH MIDNIGHT. WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE FRONT...BUT ARE EXPECTED TO STILL REMAIN BREEZY THROUGH THE DAY ON SUNDAY WITH SUSTAINED WINDS OF 15-20MPH AND GUSTS UPWARDS OF 25MPH. ACH LONG TERM (SUNDAY NIGHT THROUGH SATURDAY)... SUNDAY NIGHT AND MONDAY...THE UPPER LEVEL TROUGH WILL LIFT EAST- NORTHEAST INTO THE GREAT LAKES AND MID MS RIVER VALLEY. THE STRONG LOW-LEVEL CAA WILL ALLOW A RIDGE OF SFC HIGH PRESSURE TO BUILD SOUTHEAST ACROSS THE AREA. CLEARING SKIES AND DIMINISHING NORTHWEST WINDS WILL ALLOW OVERNIGHT LOWS TO DROP INTO THE MID TO UPPER TEENS ACROSS NORTH CENTRAL KS...WITH LOWER TO MID 20S ACROSS NORTHEAST AND EAST CENTRAL KS. THE SURFACE RIDGE WILL SHIFT EAST OF THE CWA MONDAY AFTERNOON AND WINDS WILL BECOME WESTERLY. HIGHS WILL WARM INTO THE MID TO UPPER 40S. TUESDAY THROUGH THURSDAY...THE UPPER FLOW WILL BECOME ZONAL. EXPECT DRY CONDITIONS WITH HIGHS IN THE MID 50S. FRIDAY AND SATURDAY...A WEAK UPPER LEVEL TROUGH EMBEDDED WITHING THE SOUTHERN STREAM UPPER JET WILL APPROACH THE SOUTHERN AND CENTRAL PLAINS ON FRIDAY. I'M NOT TOO SURE ABOUT THE QUALITY OF THE MOISTURE RETURN AHEAD OF THIS H5 TROUGH BUT THERE MAY BE ENOUGH MOISTURE RETURN FOR A CHANCE OF SHOWERS FRIDAY INTO SATURDAY. THE SHOWERS SHOULD END LATE SATURDAY AS A WEAK COLD FRONT MOVES EASTWARD ACROSS THE CWA. HIGHS WILL CONTINUE TO BE IN THE MID TO UPPER 50S. GARGAN && .AVIATION... MINOR CHANGES MADE TO PREVIOUS FORECASTS...ATTEMPTING TO SPECIFY HIGHEST PROBABILITIES OF CONVECTION IMPACTING THE TERMINALS. MVFR RESTRICTIONS LIKELY FOR MUCH OF THE ROUGHLY 06Z-15Z PERIOD WITH SOME CONCERN FOR IFR AT LEAST TEMPORARILY IN HEAVIER RAINS NEAR THE FRONT AND STRATUS BEHIND. 65 && .TOP WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR KSZ008>012-020>024- 026-034>040-054>056-058-059. &&
Hazardous weather outlook, Nov 10, 3:32 PM CST, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 332 PM CST SAT NOV 10 2012 KSZ008>012-020>024-026-034>040-054>056-058-059-112145- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 332 PM CST SAT NOV 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE RANGELAND FIRE DANGER INDEX WILL BE IN THE VERY HIGH CATEGORY LATE THIS AFTERNOON ACROSS PORTIONS OF NORTH CENTRAL KANSAS. STRONG SOUTH WINDS OF 25 TO 35 MPH WILL GUST TO 40 TO 45 MPH DURING THE LATE AFTERNOON AND EVENING HOURS. THE STRONG WINDS ARE EXPECTED TO SUBSIDE BY MIDNIGHT AS A STRONG COLD FRONT APPROACHES FROM THE WEST. THERE IS A CHANCE FOR THUNDERSTORMS OVER PORTIONS OF NORTH CENTRAL KANSAS LATE THIS AFTERNOON AND EARLY EVENING. THUNDERSTORM CHANCES WILL INCREASE FROM WEST TO EAST ACROSS THE AREA LATER THIS EVENING AND OVERNIGHT AS THE COLD FRONT MOVES THROUGH. THE STRONGEST THUNDERSTORMS ARE PRIMARILY EXPECTED IN THE EVENING TO THE WEST OF K 99 HIGHWAY WITH THE POTENTIAL FOR HAIL UP TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FEW THUNDERSTORMS MAY LINGER SUNDAY MORNING TO THE SOUTH AND EAST OF INTERSTATE 35...BUT SHOULD NOT BE STRONG OR SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Nov 10, 7:41 PM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
741 PM CST SAT NOV 10 2012
KSZ008-009-020-110215-
CLOUD-REPUBLIC-WASHINGTON-
741 PM CST SAT NOV 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN REPUBLIC...NORTHEASTERN
CLOUD AND WASHINGTON COUNTIES...
THROUGH 815 PM CST...A LINE OF STRONG THUNDERSTORMS WILL MOVE
NORTHEAST AT 50 MPH ACROSS PORTIONS OF EASTERN REPUBLIC...
NORTHEASTERN CLOUD AND WASHINGTON COUNTIES. NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF PRODUCING PENNY
SIZE HAIL...STRONG WINDS AROUND 50 MPH AND FREQUENT LIGHTNING. SOME
LOCATIONS THAT COULD BE AFFECTED INCLUDE CLYDE...HADDAM...CLIFTON...
PALMER...MORROWVILLE...LINN...WASHINGTON...HOLLENBURG...HANOVER...
GREENLEAF AND BARNES.
A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. STAY ALERT TO THE
WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 3957 9683 3957 9736 3953 9771 3998 9753
4001 9691 4001 9681
TIME...MOT...LOC 0141Z 230DEG 41KT 3991 9737 3954 9755Local storm report, Nov 10, 7:45 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
745 PM CST SAT NOV 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM TSTM WND GST MINNEAPOLIS 39.12N 97.71W
11/10/2012 E60 MPH OTTAWA KS LAW ENFORCEMENT
WITH PEA TO MARBLE SIZED HAIL AND HEAVY RAINFALL.
&&
KCLocal storm report, Nov 10, 7:55 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
755 PM CST SAT NOV 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM TSTM WND GST NNE MINNEAPOLIS 39.12N 97.70W
11/10/2012 M58.00 MPH OTTAWA KS TRAINED SPOTTER
MEASURED BY HOME WEATHER STATION.
&&
KCLocal storm report, Nov 10, 8:16 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
816 PM CST SAT NOV 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND GST 4 ESE OAK HILL 39.22N 97.28W
11/10/2012 E60 MPH CLAY KS TRAINED SPOTTER
&&
BYRNESpecial weather statement, Nov 10, 8:30 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
830 PM CST SAT NOV 10 2012
KSZ009>011-022-023-036-110315-
GEARY-MARSHALL-NEMAHA-POTTAWATOMIE-RILEY-WASHINGTON-
830 PM CST SAT NOV 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR RILEY...POTTAWATOMIE...WESTERN
NEMAHA...MARSHALL...NORTHWESTERN GEARY AND SOUTHEASTERN WASHINGTON
COUNTIES...
THROUGH 915 PM CST...A LINE OF STRONG THUNDERSTORMS WILL MOVE
NORTHEAST AT 55 MPH ACROSS PORTIONS OF RILEY...POTTAWATOMIE...WESTERN
NEMAHA...MARSHALL...NORTHWESTERN GEARY AND SOUTHEASTERN WASHINGTON
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE
STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...STRONG WINDS AROUND
50 MPH AND FREQUENT LIGHTNING. SOME LOCATIONS THAT COULD BE AFFECTED
INCLUDE RILEY...BARNES...RANDOLPH...KEATS...WATERVILLE...
MANHATTAN...BLUE RAPIDS...TUTTLE CREEK LAKE...OLSBURG...MARYSVILLE...
FRANKFORT...WESTMORELAND...LOUISVILLE...BLAINE...BEATTIE...LILLIS...
VERMILLION...WHEATON...SENECA...ONAGA...HAVENSVILLE...EMMETT...
CENTRALIA...BAILEYVILLE AND AXTELL.
A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT FOR MUCH OF THE AREA.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 3998 9602 3929 9606 3911 9696 3924 9697
3983 9695
TIME...MOT...LOC 0230Z 243DEG 46KT 3948 9686 3922 9695Local storm report, Nov 10, 8:45 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
845 PM CST SAT NOV 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM TSTM WND DMG 6 N RANDOLPH 39.52N 96.75W
11/10/2012 RILEY KS TRAINED SPOTTER
SPOTTER REPORTED SHINGLES BLOWN OFF ROOF AND FRONT DOOR
WINDOW AND ENCASEMENT BLOWN ME.
&&
BYRNEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 6:58 PM CST | Special Weather Statement | TOP | Republic | 32 min |
| Nov 10, 7:13 PM CST | Special Weather Statement | TOP | Cloud, Ottawa | 47 min |
| Nov 10, 7:21 PM CST | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 39 min |
| Nov 10, 7:41 PM CST | Special Weather Statement | TOP | Washington | 34 min |
| Nov 10, 7:55 PM CST | Severe Thunderstorm Warning | TOP | Clay, Cloud, Dickinson, Ottawa | 50 min |
| Nov 10, 8:30 PM CST | Special Weather Statement | TOP | Marshall, Pottawatomie, Riley | 45 min |
| Nov 10, 9:02 PM CST | Severe Thunderstorm Warning | TOP | Dickinson | 43 min |
| Nov 10, 9:41 PM CST | Special Weather Statement | TOP | Geary | 34 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.